# SDR UIEA2013041400207

- Difficulty date: April 14, 2013
- Submitted: April 14, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,510 hours, 15,054 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE LOOP BRACKET ON LT APU DOOR 315 HAS CHAFE MARKS AND A HOLE.  REMOVED BRACKET FABRICATION NEW AND INSTALLED NEW BRACKET.
